Document Type

Journal Article

Publication Details

This article was originally published as Ge, G, Greig, M and Seberry, J, Generalized Bhaskar Rao Designs with Block Size 4 Signed over Elementary Abelian Groups, Journal of Combinatorial Mathematics and Combinatorial Computing, 46, 2003, 3-45.

Abstract

de Launey and Seberry have looked at the existence of Generalized Bhaskar Rao designs with block size 4 signed over elementary Abelian groups and shown that the necessary conditions for the existence of a (v, 4, λ; EA(g)) GBRD are sufficient for λ > g with 70 possible exceptions. This article extends that work by reducing those possible exceptions to just a (9,4,18h; EA(9h)) GBRD, where gcd(6, h) = 1, and shows that for λ = g the necessary conditions are sufficient for v > 46.

RIS ID

7236